# SDR USAABB00017

- Difficulty date: February 10, 2000
- Submitted: April 18, 2000
- Operation: Air carrier
- Aircraft: N647US
- Make and model: Boeing 767201
- Aircraft serial: 23899
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGW - COULD NOT TURN EMERGENCY LIGHTS OFF.  MAINTENANCE REPLACED THE TWO FORWARD AND TWO AFT POWER SUPPLIES.  (M)
